# SDR REXA2017060300687

- Difficulty date: June 3, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 7,601 hours, 5,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD FWD AND AFT MOUNTING BRACKET ANGLE CLIPS HAVE CORROSION AT LWR SILL. REMOVED AND REPLACED SERVICE DOOR THRESHOLD FWD AND AFT MOUNTING BRACKET ANGLES IAW SRM 51-42-06.
